# SDR IPXA2020112162625

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Part number: AJC7559151
- Part serial: UP72785
- Condition: Loose
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C NR 2 ENGINE INLET NOSE COWL LIP HAS NUMEROUS LOOSE AND WORKING RIVETS.  REPAIRED NR 2 ENGINE INLET NOSE COWL LIP LOOSE AND WORKING RIVETS, IAW VT-SAA EA 011-7110-01-A8735 REV IR AND UPS EO MD11-7110-78559-A.  (MINOR)
